Oct 28, 2010
I had having diarrhea for 3 weeks but my numbers are good so I had my stools checked. The lab test results identified cyclospora on the complete parasite study. The doctor, whom has no idea of my status, prescribed Bectrim forte, a sulphur based antibiotic twice a day for 10 days.
Can I take this together with my Nevirapine, Tenovifir and Lumivudine? Any side effects or interaction?
Response from Dr. Young
Hello Singapore and thank you for your post.
Bactrim (trimethoprim sulfa) has no significant interactions with any HIV medications. It is actually recommended for all persons with AIDS-level CD4 counts (<200) and is a recommended treatment for Cyclospora infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.